# SDR FDEA201205141808

- Difficulty date: May 14, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 81,326 hours, 33,784 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1075504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED L/E LOWER SKIN FOUND CRACKED AT OTBD SLAT.  REFUELING ACCESS DOOR CUT-OUT INBD FORWARD CORNER APPROX STA XOS 610.  REPAIR ACCOMPLISHED IAW SRM 57-10-00, FIG 68, SHEET 2, VOLUME I REV 98.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
